# SDR M3XA201306260136

- Difficulty date: June 18, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N405EH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0739
- Aircraft time: 1,302 hours
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 41600297007
- Part serial: 7278
- Condition: Unknown
- Location: Auto Pilot
- Part time: 1,302 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DEPARTED ERLANGER IFR ON A SPECIAL USE DEPARTURE PROCEDURE.  ABOUT 15 MINUTES INTO THE FLIGHT LEVEL 6000’ IFR IN IMC CONDITIONS THE AUTO PILOT FAILED.  CONTINUED FLIGHT HAND FLYING THE ACFT AND BROKE OUT INTO VFR CONDITIONS APPROX 5 MINUTES LATER AND REMAINED IN VFR CONDITIONS. (I WAS NOT GOING BACK INTO IFR CONDITIONS.)   COULD NOT GET TO THE NEAREST AIRPORT VFR DUE TO WEATHER CONDITIONS SO I MADE A PRECAUTIONARY LANDING AT A AIRPLANE PARK.  IT WAS A MOWED FLAT GRASS FIELD APPROX THE 300’ X 300’.  AFTER LANDING I MADE AN ENTRY INTO ACFT LOG BOOK AND REFERRED ACFT TO MX.
